MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-516
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 09/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: tri ts femur sz4 left; cat# 5512-f-401; lot# blt9y, tri ts baseplate size 5; cat# 5521-b-500; lot# btv9sa, triathlon femoral distal augment 10mm - size 4 left; cat# 5541-a-401; lot# abx3s, triathlon femoral distal augment 10mm - size 4 left; cat# 5541-a-401; lot# abx3s, tri post augment sz4 5mm; cat# 5543-a-400; lot# axr3l, tri post augment sz4 5mm; cat# 5543-a-400; lot# bdv7t, tri rm/ll tib aug sz5 5mm; cat# 5545-a-502; lot# erenl3a, tri rm/ll tib aug sz5 5mm; cat# 5545-a-501; lot# erewp5d, tri cemented stem 12mmx100mm; cat# 5560-s-212; lot# 0041497e, sterile fluted headless 1/8" pin 3.5" long; cat# 7650-2038a; lot# rdct112a, md.Univ.Cement restrictor w/di; cat# b000-1240; lot#6m9589, md.Univ.Cement restrictor w/di; cat# b000-1240; lot#6m9589.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
It was reported the patient's knee was revised due to bloodborne infection (infection reported by surgeon.Unknown if clinically confirmed or identified).A poly swap of a 5 x 16 ts insert was performed.Rep provided usage sheets from current and prior procedures and reported that no further information will be available.

Brand Name
NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9202378
Report Number0002249697-2019-03533
Device Sequence Number18934897
Product Code MBH
UDI-Device Identifier07613327027327
UDI-Public07613327027327
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number5537-G-516
Device Lot NumberXM3NPJ
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient Weight73